# SDR CA960320537

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Engine Duct
- Condition: Broken
- Location: 13th Stage Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

(CAN)DURING CLIMB AT 4,000 FT RIGHT ENGINE FIRE WARNING ILLUMINATED WITH BELL AND BOTH LOOP LIGHTS ON. ENGINE SHUT DOWN, FIRE CEASED AFTER AGENT 1 DISCHARGED. MAINTENANCE INVESTIGATION REVEALED ENGINE TO P YLON 13TH STAGE DUCT FAILURE AT CLAMP CONNECTION POINT. NEW DUCT AND CLAMP INSTALLED, #1 FIRE EXTINGUISHER BOTTLE REPLACED AND ENGINE GROUND RUN CARRIED OUT.
